# SDR YENA2022053100539

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N948JB
- Make and model: Airbus A321-231
- Aircraft serial: 06560
- Aircraft time: 26,518 hours, 8,510 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elec Connector
- Part number: 3945128218
- Part serial: ELACVB014809
- Condition: Failed
- Location: 2ce2
- Part time: 55,519 hours, 19,743 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1405, MCO-SDQ. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO MCO).' MULTIPLE UNCOMMANDED PITCH UPS, WHILE HAND FLYING DURING CLIMB AT 250KTS AND 7000 TO 18000. AIRCRAFT CLIMBED NORMALLY UNTIL APPROXIMATELY 7000, AT THAT POINT AIRCRAFT REQUIRED CONSTANT SIDESTICK FORWARD INPUT TO MAINTAIN A CONSTANT PITCH. AS SOON AS YOU RETURNED SIDESTICK TO NEUTRAL AIRCRAFT WOULD CONTINUE TO PITCH UP AT APPROXIMATELY ONE DEGREE PER SECOND. WE COMPLETED AUTOPILOT 1  AND THE AIRCRAFT FOLLOWED FLIGHT DIRECTOR COMMANDS AS NORMAL. WE DISCONNECTED THE AUTOPILOT AND THE PITCH ANOMALY CONTINUED. WE THEN USED EACH SIDESTICK INDEPENDENTLY WITH THE PRIORITY BOTTOM HELD FOR ACTIVE SIDESTICK TO SEE IF THERE WAS A BAD SIDESTICK TRANSDUCER BUT IT MADE NO CHANGE TO THE ANOMALY THE AIRCRAFT CONTINUED TO PITCH UP WITH SIDESTICK AT NEUTRAL. WE ENGAGED THE AUTOPILOT AND PERFORMED AN AIR RETURN. MOVER MULTIPLE TIMES DURING DESCENT WE HAND FLEW AND NO PITCH ANOMALY OCCURRED ANYMORE. AIRCRAFT FLEW NORMALLY DURING DESCENT AND LANDING IN ALL CONFIGURATIONS. EVENT OCCURRENCE. DFDR EVENT BUTTON PRESSED AT CONCLUSION OF 1ST EVENT; REMOVED AND REPLACED ELAC #2 IAW AMM 27-93-34. OPS TEST OF THE ELAC (AMM TASK 27-93-00-710-001) SATISFACTORY.'
